Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Feeling pulsations in the head. Severe while lying down. Diagnosed with ITP. On steroids. Side effects of medication?

hello...m a 21 yr old female...i have this feeling of pulsations in my head..sometimes its in the temporal..sometimes its in the parietal n sometimes its in the increases when i lie down in a particular way..i have been diagnosed of ITP in the month of october n i m on steriods since dosage is 10mg now n plus i m on Dapsone 100mg since october...kindly suggest me what to do and tell me what is wrong with me...
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Since you hae been taking steroids for a long time so you must monitor for its side effects. The side effect which can be related to pulsating sensations in head is hypertension. So regularly keep checking your blood pressure. Since it is present in different locations at different times, so a serious cause is unlikely. Feel confident and take care. good luck.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor